# SDR CALA2017082502847

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082240
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR CUTOUT, FRAME 68 DOOR STOP FITTING NR 7 INBOARD LOWER HOLE IS CRACKED AT 12:00 AND 6:00. CRACK AT 6:00 MEASURES APPROX. 14 INCHES FROM FORWARD LOWER EDGE OF HOLE. CRACK AT 12:00 CANNOT BE MEASURED FROM FORWARD SURFACE. LT AFT PAX DOOR CUTOUT FRAME 68 DOOR STOP FITTING NR 1 INBD LOWER HOLE INSTALLED REPAIR FITTING IAW SRM 53-41-12-300-011.
